question with ephedra......... - AnabolicMinds.com

question with ephedra.........

  1. good_guye28's Avatar
    Join Date
    May 2003
    Age
    45
    Posts
    297
    Rep Power
    287

    Reputation

    question with ephedra.........


    i have a question for you, does anyone else have this problem? whenever i take something like ripped fuel, thermodrene, lipo-6 or anything that acts like a broncodilator(probably not spelled right) i seem to have a hard time getting all the piss out when i urinate. and this happens even if i use an inhaler. its not painful or anything its just kinda of a pain in the ass. also with the ephedra products its like my nuts shrivel a little. i have read that the prostate could cause this problem but i wasnt sure.

    thanks bros

  2. dsade's Avatar
    Join Date
    Mar 2003
    Age
    43
    Posts
    21,349
    Rep Power
    770814

    Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation

    Yep...sounds like prostate. The Ephedra alkaloids (herbal) do this to me as well, while the synthetic Ephedrine HCl does so significantly less.

    I am not entirely sure of the mechanism, but I think it is simply a swelling. I don't know of any long-term studies done relating prostate and BPH, though, so if anyone else does....
    Evolutionary Muse - Inspire to Evolve
    BPS - Where Body meets Performance
    Flawless Skin Couture - We give you the tools to make you Flawless
  3. intv's Avatar
    Join Date
    May 2003
    Age
    45
    Posts
    382
    Rep Power
    330

    Reputation

    I get the same thing with ephedra, even E HCL if I go over 50mg/day. Saw Palmetto helps some, but it seems like it takes a couple of weeks to kick in. Clen doesn't agravate my prostate at all though.
    •   
       

  4. Stroyer's Avatar
    Join Date
    Feb 2003
    Age
    41
    Posts
    57
    Rep Power
    170

    Reputation

    When I use Eph. for extended durations, always starts to kill my sex drive...so yes walnuts to raisins one might experience...
  5. derekmac's Avatar
    Join Date
    Jun 2003
    Age
    38
    Posts
    25
    Rep Power
    149

    Reputation

    That's a pretty common occurance.

    I notice it more so when I start taking it after a layoff.
  

  
 

Similar Forum Threads

  1. Virgin cycle/pct question (with research im mind)
    By UncleRemus in forum Post Cycle Therapy
    Replies: 0
    Last Post: 10-14-2006, 12:35 AM
  2. Replies: 4
    Last Post: 05-05-2006, 10:48 AM
  3. question with axis ht and NCAA policies
    By basebal10 in forum Supplements
    Replies: 13
    Last Post: 11-03-2005, 12:48 PM
  4. hypo/lethargy question with oratropin or mr
    By the anapolack in forum IGF-1/GH
    Replies: 0
    Last Post: 03-17-2005, 07:39 PM
  5. Replies: 8
    Last Post: 02-18-2005, 12:51 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in